Alert archive / Missouri / Tornado Warnings in 2014
Tornado Warning 19, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at Jun 29, 2014, 8:20 PM CDT for Atchison County, Kansas; Buchanan County, Platte County, Missouri. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2014, 8:20 PM CDT (01:20 UTC)
- Expired
- Jun 29, 2014, 8:45 PM CDT
- In force
- 25 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Atchison County, KS, Buchanan County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 113 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 6:46 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4952 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.5
The text
As transmitted, in the capitals the NWS used until 2016.
285
WFUS53 KEAX 300120
TOREAX
KSC005-MOC021-165-300145-
/O.NEW.KEAX.TO.W.0019.140630T0120Z-140630T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
820 PM CDT SUN JUN 29 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN ATCHISON COUNTY IN NORTHEAST KANSAS...
SOUTHWESTERN BUCHANAN COUNTY IN NORTHWEST MISSOURI...
EXTREME NORTHWESTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 845 PM CDT
* AT 817 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR ATCHISON...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
ATCHISON...RUSHVILLE AND LEWIS AND CLARK VI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3964 9511 3963 9510 3962 9510 3962 9506
3967 9502 3968 9498 3952 9489 3947 9520
3958 9521
TIME...MOT...LOC 0120Z 243DEG 18KT 3952 9516
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
AEP2 follow-up statements
733
WWUS53 KEAX 300126 RRA
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
826 PM CDT SUN JUN 29 2014
KSC005-MOC021-165-300145-
/O.CON.KEAX.TO.W.0019.000000T0000Z-140630T0145Z/
ATCHISON KS-BUCHANAN MO-PLATTE MO-
826 PM CDT SUN JUN 29 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME NORTHWESTERN
PLATTE...SOUTHWESTERN BUCHANAN AND EAST CENTRAL ATCHISON COUNTIES
UNTIL 845 PM CDT...
AT 824 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR ATCHISON...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
ATCHISON...RUSHVILLE AND LEWIS AND CLARK VI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3949 9514 3958 9521 3964 9511 3963 9510
3962 9510 3962 9506 3967 9502 3968 9498
3952 9489
TIME...MOT...LOC 0127Z 243DEG 18KT 3954 9512
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
AEP445
WWUS53 KEAX 300141 RRA
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
841 PM CDT SUN JUN 29 2014
KSC005-MOC021-165-300151-
/O.EXP.KEAX.TO.W.0019.000000T0000Z-140630T0145Z/
ATCHISON KS-BUCHANAN MO-PLATTE MO-
841 PM CDT SUN JUN 29 2014
...THE TORNADO WARNING FOR NORTHWESTERN PLATTE...SOUTHWESTERN
BUCHANAN AND EAST CENTRAL ATCHISON COUNTIES WILL EXPIRE AT 845 PM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 3949 9514 3958 9521 3964 9511 3963 9510
3962 9510 3962 9506 3967 9502 3968 9498
3952 9489
TIME...MOT...LOC 0141Z 243DEG 18KT 3957 9504
$$
AEPWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Jun 29, 6:21 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 29, 6:21 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 621 PM CDT Sun Jun 29 2014 .SHORT TERM...(This Evening through Monday Night) Issued at 325 PM CDT SUN JUN 29 2014 As alluded to with earlier update...a very complicated severe weather scenario upon us for the rest of today into the overnight. Latest visible satellite imagery still showing a fair amount of upper CI over the region this afternoon...which has curtailed daytime heating to some degree. In fact...18z special Topeka RAOB sounding shows a fair amount of negative area that still needs to be overcome before surface based convection can begin. In addition...large scale forcing for ascent remains weak this afternoon as heights actually increase slightly as main shortwave energy across the Northern Plains/Upr Miss Rvr Vly ejects into southern Canada. Moreover...main synoptic scale cold front still remains positioned well to the northwest this afternoon across central NE. All told...not a whole lot to hang your hat on at the present time. In any event...concern right night remains focused on upstream shortwave/MCV approaching the area from central KS right now. This feature combined with several residual outflow boundaries should be enough to get this going later this afternoon/early evening as upper cloud cover continues to erode with time. In fact...latest regional radars now showing initial development across southeastern NE. In terms of overall convective evolution...deep layered shear will continue increasing this afternoon/evening as main mid-level jet core winds along southern periphery of south-central Canadian upper low continue to increase. Bulk shear vector orientation initially will support isolated cells...before growing upscale into one or more line segments as outflow boundaries develop. With a fair amount of dry air aloft combined with steep mid-level lapse rates...activity could easily congeal into a forward propagating MCS with strong damaging winds becoming the main concern. Initial isolated activity will likely support a severe hail threat...with best tornado potential remaining displaced across far northern MO and southern IA in closer proximity to the main synoptic scale front. In general through...large hail and damaging winds remain the biggest concerns this afternoon. If a forward propagating MCS does develop...developing outflow may become parallel to the deep layered flow later tonight. This combined with an increasing low-level jet may support renewed convection upstream and the possibilities for back-building or backwards propagating MCS. If this develops...a heightened heavy rain/flash flood threat may occur during the overnight hrs. Will also highlight these concerns in the afternoon HWO product. If this doesn't occur...conditions should begin improving late in the evening behind any linear based convection that develops. Overnight lows should fall into the upper 60s to lower 70s...ensuring a warm and muggy overnight for all. On Monday...main cold front to move through the region during the afternoon/early evening hrs. Deep layered shear of 40-45 kts will again support the possibilities of widespread severe convection with parallel bulk shear vector orientation suggesting a linear based evolution as main boundary sags through the area. Out ahead of this feature...well pronounced 850-mb thermal ridging characterized by temps of roughly 25C should support widespread upper 80s and low 90s for daytime highs. Fcst soundings again showing a fair amount of dry air aloft which combined with very unstable conditions /MLCAPE roughly 4-5000 J/Kg/ will again support strong damaging winds and large hail as the primary threats. .LONG TERM...(Tuesday through Sunday) Issued at 325 PM CDT SUN JUN 29 2014 Cold front should clear the area by early Tuesday morning, bringing cooler, stable air into the forecast area for the following few days. A shortwave trough will skirt south of the CWA on Tuesday into Tuesday night, but any associated convection is expected to just brush our southern border, if not stay completely out of the area. A longwave trough will then dip through northern Missouri late Tuesday night into Wednesday morning, reinforcing the seasonably cool, dry air and helping to kick the southern system out of the state. A few light showers are possible with the upper trough across northeast Missouri, but should stay north and east of the CWA. Highs on Tuesday may rebound a few degrees into the lower 80s, but after the reinforcing shot of cooler air, highs Wednesday should top out only in the 70s. Temperatures may remain slightly below normal for Thursday while NW flow lingers over the region, then upper-level ridging will begin to build begin the trough and allow much warmer temperatures to build back into the central Plains. Thunderstorms will be possible with a shortwave trough crashing down through the eastern side of the ridge Saturday and Sunday; otherwise, most of the long range forecast should be mainly dry. The upper jet will remain well to the north through the long range period, keeping shear minimal and the chance of any organized severe weather low. && .AVIATION...(For the 00Z TAFS through 00Z Monday Evening) Issued at 619 PM CDT SUN JUN 29 2014 Thunderstorms are dvlpg this evening from just west of STJ to just west of TOP. Short-range models move these thunderstorm northeast into the terminals between 01Z-04Z. Conds will remain VFR with periodic MVFR cigs/vis in storms. Storms will move east of the terminals by 04Z with scattered cu around 4-5kft expected for the overnight hours. Tomorrow morning scattered cu around 2-3kft will prevail until tomorrow evening when thunderstorms will again affect the terminals. Winds tonight will be out of the south around 10kts. Tomorrow morning winds will remain out of the south but become gusty around 15kts with gusts to 25kts. Winds tomorrow evening will veer to the southwest while remaining gusty. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && SHORT TERM...32 LONG TERM...Laflin AVIATION...73
Hazardous weather outlook, Jun 29, 7:05 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 705 PM CDT SUN JUN 29 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-010015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 705 PM CDT SUN JUN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS EASTERN KANSAS AND MUCH OF CENTRAL AND NORTHWESTERN MISSOURI LATE THIS AFTERNOON AND EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. ADDITIONALLY...ISOLATED TORNADOES WILL ALSO BE POSSIBLE. AND FINALLY...PERIODS OF HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE STORMS ARE AGAIN EXPECTED ON MONDAY. WITH ANY STORMS THAT DEVELOP...LARGE HAIL...DAMAGING WINDS...AND LOCALIZED FLOODING WILL AGAIN BE THE PRIMARY THREATS. HEAT INDICES WILL REACH THE CENTURY MARK ON MONDAY AFTERNOON. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Special weather statement, Jun 29, 6:54 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
654 PM CDT SUN JUN 29 2014
KSZ025-102-MOZ011-012-020-028-300045-
ANDREW MO-ATCHISON KS-BUCHANAN MO-DONIPHAN KS-HOLT MO-PLATTE MO-
654 PM CDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ANDREW...NORTHWESTERN
PLATTE...SOUTHEASTERN HOLT...WESTERN BUCHANAN...DONIPHAN AND ATCHISON
COUNTIES UNTIL 745 PM CDT...
AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HIGHLAND TO 7 MILES
NORTH OF VALLEY FALLS...AND MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
HIGHLAND...TROY...ATCHISON...WATHENA...EFFINGHAM...DENTON...FOREST
CITY...LANCASTER...OREGON...RUSHVILLE...HURON...IOWA POINT...
SEVERANCE...FARMINGTON...FANNING...BENDENA...CUMMINGS...DONIPHAN...
POTTER AND LEWIS AND CLARK VI.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 62 AND 70.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3966 9552 3966 9534 4000 9534 4000 9493
3941 9491 3943 9552
TIME...MOT...LOC 2353Z 270DEG 19KT 3982 9530 3944 9547
AEPSpecial weather statement, Jun 29, 7:08 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
708 PM CDT SUN JUN 29 2014
MOZ002-011-012-300045-
ANDREW MO-HOLT MO-NODAWAY MO-
708 PM CDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ANDREW...NODAWAY AND
NORTHERN HOLT COUNTIES UNTIL 745 PM CDT...
AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS NEAR MAITLAND...OR 8 MILES EAST OF MOUND CITY...
MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MARYVILLE...MAITLAND...SKIDMORE...RAVENWOOD...GRAHAM...QUITMAN...
BARNARD...ARKOE...CONCEPTION JUNCTION...PICKERING...CLYDE AND
CONCEPTION.
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4032 9460 4023 9461 4006 9505 4019 9525
4026 9519 4026 9518 4027 9518 4056 9495
TIME...MOT...LOC 0007Z 231DEG 25KT 4018 9507
32The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:41 PM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 34 min |
| Jun 29, 8:04 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 41 min |
| Jun 29, 8:37 PM CDT | Tornado Warning | EAX | Doniphan | 4 min |
| Jun 29, 8:45 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 30 min |
| Jun 29, 8:56 PM CDT | Tornado Warning | EAX | Atchison | 34 min |
| Jun 29, 9:16 PM CDT | Flash Flood Warning | EAX | Atchison | 6 hr |
| Jun 29, 7:08 PM CDT | Special Weather Statement | EAX | Nodaway | 37 min |
| Jun 29, 7:28 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Nodaway | 47 min |
| Jun 29, 8:01 PM CDT | Tornado Warning | EAX | Andrew, Nodaway | 29 min |
| Jun 29, 8:15 PM CDT | Flash Flood Warning | EAX | Andrew, Nodaway | 8 hr |
| Jun 29, 9:19 PM CDT | Special Weather Statement | EAX | Mercer | 26 min |
| Jun 29, 9:21 PM CDT | Tornado Warning | EAX | Buchanan, Platte | 24 min |
| Jun 29, 9:27 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam, Sullivan | 48 min |
| Jun 29, 9:28 PM CDT | Tornado Warning | EAX | Buchanan | 17 min |
| Jun 29, 9:36 PM CDT | Tornado Warning | EAX | Grundy, Mercer | 24 min |
| Jun 29, 9:45 PM CDT | Tornado Warning | EAX | Buchanan | 15 min |
| Jun 29, 9:52 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan | 38 min |
| Jun 29, 9:58 PM CDT | Tornado Warning | EAX | Mercer, Putnam, Sullivan | 32 min |
| Jun 29, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 48 min |
| Jun 29, 10:33 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton | 17 min |
| Jun 29, 10:38 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 37 min |
| Jun 29, 10:51 PM CDT | Special Weather Statement | EAX | Buchanan | 39 min |
| Jun 29, 11:15 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 60 min |
| Jun 29, 11:50 PM CDT | Flash Flood Warning | EAX | Putnam, Schuyler | 8 hr |
| Jun 29, 11:58 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 47 min |
| Jun 30, 12:44 AM CDT | Special Weather Statement | EAX | Schuyler | 31 min |
| Jun 30, 11:08 AM CDT | Flash Flood Watch | EAX | Adair, Gentry, Grundy, Harrison, Mercer, Nodaway and 4 more | 11 hr |
| Jun 30, 4:38 PM CDT | Special Weather Statement | EAX | Worth | 37 min |
| Jun 30, 5:14 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 46 min |
| Jun 30, 5:19 PM CDT | Tornado Warning | EAX | Gentry, Harrison | 26 min |
| Jun 30, 5:45 PM CDT | Tornado Warning | EAX | Harrison, Mercer | 30 min |
| Jun 30, 6:16 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam, Sullivan | 44 min |
| Jun 30, 6:34 PM CDT | Special Weather Statement | EAX | Harrison | 41 min |
| Jun 30, 6:48 PM CDT | Areal Flood Advisory | EAX | Gentry, Harrison, Mercer, Worth | 4 hr |
Nearby
Tornado Warnings in Missouri, 2014Tornado Warnings in Kansas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.